# SDR KPVA20064

- Difficulty date: February 8, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N811WP
- Make and model: Dhav DHC8103
- Aircraft serial: 363
- Aircraft time: 23,289 hours, 26,369 cycles
- Engine: Pwa PW121
- Engine time: 22,831 hours, 25,597 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, NR 2 ENGINE DID NOT PRODUCE AND INCREASE IN POWER.  AFTER EXITING RUNWAY, NR 2 ENGINE MANUAL LIGHT ILLUMINATED.  RESET BOTH ENGINE ECU CIRCUIT BREAKERS IAW GMM CHAPTER 13 PAGES 3.11-3.12 SECTION X PAR A&B.
